# SDR AALA202411225528

- Difficulty date: November 18, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 27,714 hours, 12,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 364800
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU 13WL AFT L FAULT. MAINTENANCE REPLACED EPSU BATTERY AT LOCATION 13WL IAW A319 AMM 33-51-38-000-002-A, 33-51-38-400-002-A, 33-51-00-710-001-A AND 23-73-00-740-005-B.
